Mittag-Leffler function for real index and its application in solving difference and differential equations

Jaraldpushparaj Simon; Gnanaprakasam Britto Antony Xavier; Sina Etemad; Shahram Rezapour;


In this paper, we derive a Mittag-Leffler function for real index and establish solutions of special type of fractional order differential equations (FDEs). The same concept is extended to discrete case by replacing polynomials into factorial polynomials and differentiation into $\ell$-difference operator. Moreover, numerical examples of our results are stated to validate our findings. The acquired results here have the ability to generate a wide range of formulas in relation to newer results.

Vol. 24 (2023), No. 3, pp. 1541-1554
DOI: 10.18514/MMN.2023.4117

Download: MMN-4117